# SDR UPS06848515

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT CLEARVIEW WINDOW WILL NOT OPEN.  FOUND WINDOW TRIM ON AFT OF SLIDING WINDOW JAMMING WINDOW MOTION.  REMOVED WINDOW TRIM FROM AFT OF WINDOW.  WINDOW OPS CK NORMAL.
